MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; BURR HOLE CAP

ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; BURR HOLE CAP
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an infection on the left side of the lead site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.The patient was administered iv antibiotics to address the issue.The infection has resolved.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
BURR HOLE CAP
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25196102
Report Number1627487-2026-07893
Device Sequence Number10433255
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public(01)05415067030283(10)10687435(17)270122
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6010
Device Catalogue Number6010
Device Lot Number10687435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/17/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS LEAD; EXTENSION
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG